Alert archive / Florida / Rip Current Statements in 2013
Rip Current Statement 31, NWS Miami, FL
NWS Miami, FL issued this rip current statement at Nov 24, 2013, 4:08 AM EST for Broward County, Miami-Dade County, Palm Beach County, Florida. It took effect at Nov 24, 2013, 1:00 PM EST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2013, 4:08 AM EST (09:08 UTC)
- In effect from
- Nov 24, 2013, 1:00 PM EST
- Expired
- Nov 26, 2013, 7:00 PM EST
- In force
- 54 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 9.1 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1162 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
215 WHUS42 KMFL 240908 CFWMFL COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 408 AM EST SUN NOV 24 2013 FLZ168-172-173-260915- /O.NEW.KMFL.RP.S.0031.131124T1800Z-131127T0000Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 408 AM EST SUN NOV 24 2013 ...HIGH RISK OF RIP CURRENTS IS IN EFFECT THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RIP CURRENT RISK...WHICH IS IN EFFECT THROUGH TUESDAY EVENING. * TIMING...THROUGH TUESDAY. * IMPACTS...ROUGH SURF AND LIFE THREATENING RIP CURRENTS ARE EXPECTED THROUGH TUESDAY. MINOR TO MODERATE BEACH EROSION WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$
4 follow-up statements
278 WHUS42 KMFL 250807 CFWMFL COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 307 AM EST MON NOV 25 2013 FLZ168-172-173-252300- /O.CON.KMFL.RP.S.0031.000000T0000Z-131127T0000Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 307 AM EST MON NOV 25 2013 ...RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY EVENING... * TIMING...THROUGH TUESDAY. * IMPACTS...ROUGH SURF AND LIFE THREATENING RIP CURRENTS ARE EXPECTED THROUGH TUESDAY. MINOR TO MODERATE BEACH EROSION WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$
687 WHUS42 KMFL 251930 CFWMFL COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 230 PM EST MON NOV 25 2013 FLZ168-172-173-261000- /O.CON.KMFL.RP.S.0031.000000T0000Z-131127T0000Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 230 PM EST MON NOV 25 2013 ...HIGH RISK OF RIP CURRENTS THROUGH TUESDAY EVENING... * TIMING...THROUGH TUESDAY. * IMPACTS...ROUGH SURF AND LIFE THREATENING RIP CURRENTS ARE EXPECTED TO CONTINUE THROUGH TUESDAY. MODERATE BEACH EROSION IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$
658 WHUS42 KMFL 260915 CFWMFL COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 415 AM EST TUE NOV 26 2013 FLZ168-172-173-270000- /O.CON.KMFL.RP.S.0031.000000T0000Z-131127T0000Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 415 AM EST TUE NOV 26 2013 ...RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * TIMING...THROUGH THIS EVENING. * IMPACTS...ROUGH SURF AND LIFE THREATENING RIP CURRENTS ARE EXPECTED TO CONTINUE THROUGH THIS EVENING. MODERATE BEACH EROSION IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$
969 WHUS42 KMFL 261924 CFWMFL COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 224 PM EST TUE NOV 26 2013 FLZ168-172-173-270000- /O.CON.KMFL.RP.S.0031.000000T0000Z-131127T0000Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 224 PM EST TUE NOV 26 2013 ...HIGH RISK OF RIP CURRENTS UNTIL 7 PM EST THIS EVENING... * TIMING...THROUGH THIS EVENING. * IMPACTS...ROUGH SURF AND LIFE THREATENING RIP CURRENTS ARE EXPECTED TO CONTINUE THROUGH THIS EVENING. MODERATE BEACH EROSION IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ KONARIK
What forecasters said that day
The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this rip current statement went out at Nov 24, 4:07 AM EST, 1 minute earlier.
Area forecast discussion, Nov 24, 4:07 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
407 AM EST SUN NOV 24 2013
...WINDY TO VERY WINDY CONDITIONS TONIGHT EAST COAST METRO AREAS
AND LOCAL WATERS...
...HIGH RISK OF DANGEROUS RIP CURRENTS EAST COAST BEACHES THROUGH
EARLY THIS WEEK...
...DETERIORATING MARINE CONDITIONS THIS AFTERNOON INTO EARLY THIS WEEK...
.SHORT TERM...
A STRONG COLD FRONT OVER CENTRAL FLORIDA WILL CONTINUE TO MOVE
SOUTHWARD AND THROUGH SOUTH FLORIDA THIS AFTERNOON. THE STRONG
FRONT WILL MOVE INTO THE FLORIDA KEYS TONIGHT BEFORE BECOMING
STATIONARY ON MONDAY...AS STRONG HIGH PRESSURE PRESSURE MOVES EAST
FROM THE CENTRAL UNITED STATES INTO THE MID ATLANTIC STATES. THIS
WILL ALLOW FOR A VERY TIGHT PRESSURE GRADIENT OVER SOUTH FLORIDA
STARTING LATE THIS AFTERNOON INTO MONDAY WITH WINDY TO VERY WINDY
CONDITIONS. AT THE SAME TIME...SCATTERED TO NUMEROUS SHOWERS WILL
DEVELOP OVER SOUTH FLORIDA THIS AFTERNOON INTO MONDAY WITH EVEN A
FEW THUNDERSTORMS OVER THE EASTERN AREAS OF SOUTH FLORIDA. SO THE
POPS WILL BE RAISED UP TO SCATTERED TO LIKELY CONDITIONS FOR LATE
THIS AFTERNOON INTO TONIGHT OVER SOUTH FLORIDA WITH THE BEST
COVERAGE OVER THE EASTERN AREAS. ON MONDAY...THE POPS WILL BE IN
THE CHANCE CAT OVER ALL OF SOUTH FLORIDA. THE WINDY TO VERY WINDY
NORTHEAST WINDS WILL ALSO ALLOW FOR THE THREAT OF DANGEROUS RIP
CURRENTS ALONG THE EAST COAST BEACHES OF SOUTH FLORIDA THIS
AFTERNOON THROUGH TUESDAY.
A WIND ADVISORY MAY ALSO BE NEEDED FOR THE EAST COASTAL AREAS OF
SOUTH FLORIDA TONIGHT IF THE MODEL TRENDS CONTINUE TO SHOW THE
STRONG NORTHERLY WINDS. SO WILL LET THE DAY SHIFT LOOK FURTHER
INTO THIS FOR TONIGHT.
THE STRONG HIGH WILL MOVE EAST INTO THE ATLANTIC WATERS MONDAY
NIGHT INTO TUESDAY...AS THE STATIONARY FRONT OVER THE FLORIDA KEYS
MOVES NORTHWARD THROUGH SOUTH FLORIDA IN RESPOND TO LOW PRESSURE
DEVELOPING IN THE NORTHERN GULF OF MEXICO. THIS WILL ALLOW FOR THE
PRESSURE GRADIENT TO SLOWLY RELAX OVER SOUTH FLORIDA AND ALLOW FOR
THE STEERING FLOW TO SWING TO A SOUTHERLY DIRECTION BY TUESDAY.
SO THE TROPICAL MOISTURE WILL REMAIN IN PLACE OVER SOUTH FLORIDA
MONDAY NIGHT INTO TUESDAY KEEPING THE CHANCE OF SHOWERS AND EVEN A
FEW THUNDERSTORMS IN THE FORECAST DURING THIS TIME.
.LONG TERM...
THE LOW PRESSURE OVER THE NORTHERN GULF OF MEXICO WILL MOVE
NORTHEAST THROUGH THE SOUTHEASTERN UNITED STATES MIDDLE OF THIS
WEEK...BEFORE CONTINUING TO MOVE NORTHEAST INTO THE MID ATLANTIC
STATES LATE THIS WEEK. THIS WILL ALLOW FOR ANOTHER STRONG COLD
FRONT TO MOVE SOUTH THROUGH SOUTH FLORIDA ON WEDNESDAY AND INTO
THE FLORIDA KEYS LATE THIS WEEK.
AHEAD OF THE STRONG COLD FRONT...A SQUALL LINE COULD DEVELOP IN
THE EASTERN GULF OF MEXICO AND MOVE ACROSS SOUTH FLORIDA SOMETIME
ON WEDNESDAY. ALTHOUGH MUCH OF THE FORCING WILL REMAIN NORTH OF
OUR AREA...THERE IS A CHANCE OF SOME STRONG WIND GUSTS WITH THE
PASSAGE OF A SQUALL LINE THROUGH SOUTH FLORIDA ON WEDNESDAY.
THIS FEATURE WILL NEED TO BE MONITORED EARLY THIS WEEK...AS THIS
SYSTEM EVOLVES WEST OF OUR AREA AND CONFIDENCE IN MORE OF THE
DETAILS INCREASE.
ONCE THE STRONG COLD FRONT MOVES THROUGH SOUTH FLORIDA MIDDLE OF
THE WEEK...DRIER AND COOLER WEATHER WILL WORK INTO THE AREA FOR
LATE THIS WEEK. HOWEVER...THE DRY WEATHER WILL NOT LAST LONG OVER
SOUTH FLORIDA AS THE WINDS WILL QUICKLY SWING TO A EASTERLY
DIRECTION BY NEXT WEEKEND ALLOWING FOR SOME LOW LEVEL MOISTURE TO
RETURN TO THE AREA ALONG WITH BREEZY TO WINDY CONDITIONS.
&&
.AVIATION...
A STRONG COLD FRONT WILL APPROACH AND MOVE THROUGH THE AREA TODAY
FOLLOWED BY STRONG NORTHEAST WINDS THROUGH THE LOWER LEVELS.
GUSTS ALONG THE EAST COAST COULD REACH THE 30 KNOT RANGE
FREQUENTLY...ESPECIALLY AS SHOWERS DEVELOP AND SPREAD ASHORE. THE
BEST TIMING FOR THESE INCREASED WIND SPEEDS AND SHOWERS WILL COME
THROUGH THE LATE AFTERNOON HOURS AND PERSIST THROUGH THE OVERNIGHT
PERIOD. CIGS/VSBYS COULD DROP INTO THE MVFR CATEGORY PERIODICALLY
AS THE SHOWERS MOVE ASHORE AND IMPACT THE TERMINALS. ALTHOUGH
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS...THIS PACKAGE WILL
EXCLUDE THEM UNTIL THERE IS HIGHER CONFIDENCE.
&&
.MARINE...
NORTHERLY WINDS WILL INCREASE RAPIDLY FROM LESS THAN 10 KNOTS THIS
MORNING TO 20 TO 25 KNOTS BY LATE THIS AFTERNOON WITH THE PASSAGE
OF THE STRONG COLD FRONT. THE WINDS WILL CONTINUE TO INCREASE OVER
ALL OF THE LOCAL WATERS TONIGHT TO 25 TO 30 KNOTS WITH EVEN
FREQUENT GUSTS INTO THE GALE FORCE RANGE IN THE ATLANTIC WATERS.
THIS WILL ALLOW FOR THE ATLANTIC SEAS TO RAPIDLY INCREASE FROM 2
TO 4 FEET THIS MORNING TO 11 TO 15 FEET BY TONIGHT...AND THE GULF
SEAS WILL WILL RAPIDLY INCREASE FROM 1 TO 3 FEET THIS MORNING TO 4
TO 7 FEET BY TONIGHT. SO WILL PUT UP A SCA FOR ALL OF THE LOCAL
WATERS THIS AFTERNOON AND A GALE WARNING FOR THE ATLANTIC WATERS
FOR TONIGHT.
THE NORTHERLY WINDS WILL CONTINUE AT 20 TO 25 KNOTS ON MONDAY AND
MONDAY NIGHT...DUE TO THE TIGHT PRESSURE GRADIENT OVER THE AREA.
THIS WILL KEEP THE ATLANTIC SEAS AT 9 TO 11 FEET WITH THE GULF
SEAS BUILDING TO 8 FEET IN THE OFFSHORE GULF WATERS. SO WILL KEEP
PUT UP A SCA FOR ALL OF THE LOCAL WATERS FOR MONDAY AND MONDAY
NIGHT.
THE SURF HEIGHT COULD GET UP TO 8 TO 9 FEET ALONG THE BEACHES OF
PALM BEACH COUNTY TONIGHT. IF THIS TREND CONTINUES TODAY...THEN A
HIGH SURF ADVISORY WILL MORE LIKELY BE NEEDED FOR THE BEACHES OF
PALM BEACH COUNTY LATE TONIGHT FOR TONIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 79 72 78 74 / 60 50 40 50
FORT LAUDERDALE 81 73 79 76 / 50 60 50 60
MIAMI 82 73 80 75 / 50 60 50 60
NAPLES 82 64 82 69 / 40 30 40 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RIP CURRENT RISK FROM 1 PM EST THIS AFTERNOON THROUGH TUESDAY
EVENING FOR COASTAL BROWARD-COASTAL MIAMI DADE-COASTAL PALM
BEACH.
AM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EST
TUESDAY FOR BISCAYNE BAY-LAKE OKEECHOBEE.
SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS
EVENING FOR COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN
REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD BEACH
TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL
WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY FROM 7 AM MONDAY TO 7 PM EST TUESDAY FOR
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
GALE WARNING FROM 7 PM THIS EVENING TO 7 AM EST MONDAY FOR
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EST
TUESDAY FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA
BEACH, FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO
CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO
BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...54/BNB
AVIATION/RADAR...85/AGHazardous weather outlook, Nov 23, 9:35 PM EST, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 935 PM EST SAT NOV 23 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 240900- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 935 PM EST SAT NOV 23 2013 ...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES... ...RAPIDLY DETERIORATING MARINE CONDITIONS LATE SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MARINE CONDITIONS WILL RAPIDLY DETERIORATE LATE SUNDAY AFTERNOON AND EVENING WITH SEAS BUILDING AROUND 1 FOOT PER HOUR ON STRONG NORTH TO NORTHEASTERLY WINDS OF 20 TO 30 KNOTS. GUSTS TO GALE FORCE ARE POSSIBLE SUNDAY NIGHT, ESPECIALLY ACROSS THE ATLANTIC. SEAS WILL BUILD INTO THE 10 TO 15 FOOT RANGE IN THE ATLANTIC SUNDAY NIGHT, REMAINING ABOVE 7 FEET THROUGH TUESDAY. HAZARDOUS RIP CURRENTS AND SURF ARE EXPECTED SUNDAY THROUGH TUESDAY AT THE ATLANTIC BEACHES. ANOTHER COLD FRONT IS FORECAST TO APPROACH AND MOVE ACROSS THE STATE TUESDAY THROUGH WEDNESDAY. ALTHOUGH IT REMAINS TOO FAR OUT IN THE FORECAST TO PIN DOWN ANY DETAILS AT THIS TIME...THIS FEATURE WILL BE MONITORED FOR THE POTENTIAL OF STRONG THUNDERSTORMS TUESDAY INTO WEDNESDAY. MUCH COOLER AND LESS HUMID CONDITIONS WILL FOLLOW IN THE WAKE OF THIS FRONT FOR THE LATTER PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 4:28 AM EST | Gale Warning | MFL | 17 hr | |
| Nov 24, 4:28 AM EST | Small Craft Advisory | MFL | 58 hr | |
| Nov 24, 4:28 AM EST | Small Craft Advisory | MFL | 4 days | |
| Nov 24, 6:40 PM EST | Areal Flood Advisory | MFL | Miami-Dade | 110 min |
Nearby
Rip Current Statements in Florida, 2013Every rip current statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.